# SDR UPS97222512

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5220 · Emergency Exits
- Part: Casting
- Part number: 65210818
- Condition: Corroded
- Location: Lt Over Wing Exi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION AROUND AFT LT PRESSURE DOOR SEAL CASTING ON OVERWING EXIT.  CORROSION REMOVAL OUT OF LIMITS, REMOVED AND REPLACED CASTING PER SRM'S 52-00-2, 51-30-2, OHM 52-26-01.
